Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 3517  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Articlesmenu-bullet Search Instructions Online Submission Subscribe Etcetera Contact
 
ADR REPORT
Ahead of Print

Bullous hemorrhagic dermatosis: A rare cutaneous reaction of heparin


 Department of Dermatology and STD, V.M.M.C. and Safdarjung Hospital, New Delhi, India

Correspondence Address:
N Dhattarwal,
Department of Dermatology and STD, V.M.M.C. and Safdarjung Hospital, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/jpgm.jpgm_282_22

PMID: 36861545

Bullous hemorrhagic dermatosis is a rare cutaneous reaction of heparin, a commonly used anticoagulant. Exact etiopathogenesis remains elusive but immune related mechanisms as well as dose dependent relationship have been proposed. Clinically, it is characterized by asymptomatic, tense hemorrhagic bullae on extremities or abdomen occurring 5-21 days after initiation of therapy. We report bilateral symmetrically grouped lesions, in a previously unreported distribution of this entity in both the forearms in a 50-year-old male admitted with acute coronary syndrome on oral ecosprin, oral clopidogrel and subcutaneous enoxaparin. The condition is self-resolving and discontinuation of drug is not required.


Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Dhattarwal N
    -  Gurjar R
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed493    
    PDF Downloaded26    

Recommend this journal


Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow